# SDR CA120430013

- Difficulty date: April 27, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 6,754 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481037
- Condition: Failed
- Location: Cockpit
- Part time: 7,893 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE ON THE GROUND, CAPT`S L2 WINDOW CRACKED AND OVERHEAT LIGHT ILLUMINATED. THE L2 WINDOW WAS REPLACED IAW AMM 56-12-11. ALSO THE WINDOW CONTROL UNIT WAS REPLACED IAW AMM 30-41-11. PN OFF: 83000-05604, SN OFF: 14883D WILL UPDATE WITH TEARDOWN INFO WHEN RECEIVED.
